# SDR F3LA00094

- Difficulty date: May 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 42,141 hours, 30,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AT BS 294.5 BETWEEN RBL 11 AND BLBL 53.  MAINTENANCE DETERMINED CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED AREA, FABRICATED REPLACEMENT UPPER CHORD AND REPAIRED PER SRM 51-30-2 AND SRM 53-10-9.  (X)
